Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 9 found articles
 
 
  A free boundary problem with moving source
 
 
Title: A free boundary problem with moving source
Author: Caginalp, Gunduz
Appeared in: Advances in applied mathematics
Paging: Volume 5 (1984) nr. 4 pages 13 p.
Year: 1984
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 9 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands